MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD SOLIS AMBULATORY PUMP ACCESSORY; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD SOLIS AMBULATORY PUMP ACCESSORY; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2131-01
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the customer was having an issue with the wireless module.There was no patient involvement, and no patient harm/adverse event reported.

Brand Name
CADD SOLIS AMBULATORY PUMP ACCESSORY
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
3350 granada ave n, suite 100
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21516049
Report Number2183161-2025-00031
Device Sequence Number19981202
Product Code FPA
UDI-Device Identifier15019517173864
UDI-Public(01)15019517173864(17)250321(10)19514627
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2025
Device Catalogue Number21-2131-01
Device Lot Number19514627
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown